Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Effective distance between nested Margulis tubes
HTML articles powered by AMS MathViewer

by David Futer, Jessica S. Purcell and Saul Schleimer PDF
Trans. Amer. Math. Soc. 372 (2019), 4211-4237

Abstract:

We give sharp, effective bounds on the distance between tori of fixed injectivity radius inside a Margulis tube in a hyperbolic $3$–manifold.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 57M50, 30F40
  • Retrieve articles in all journals with MSC (2010): 57M50, 30F40
Additional Information
  • David Futer
  • Affiliation: Department of Mathematics, Temple University, Philadelphia, Pennsylvania 19122
  • MR Author ID: 671567
  • ORCID: 0000-0002-2595-6274
  • Email: dfuter@temple.edu
  • Jessica S. Purcell
  • Affiliation: School of Mathematical Sciences, Monash University, Victoria 3800, Australia
  • MR Author ID: 807518
  • ORCID: 0000-0002-0618-2840
  • Email: jessica.purcell@monash.edu
  • Saul Schleimer
  • Affiliation: Mathematics Institute, University of Warwick, Coventry CV4 7AL, United Kingdom
  • MR Author ID: 689853
  • Email: s.schleimer@warwick.ac.uk
  • Received by editor(s): January 22, 2018
  • Received by editor(s) in revised form: August 14, 2018
  • Published electronically: May 30, 2019
  • Additional Notes: The first author was supported in part by NSF grant DMS–1408682
    The second author was supported in part by the Australian Research Council
    All three authors acknowledge support from NSF grants DMS–1107452, 1107263, 1107367, “RNMS: Geometric Structures and Representation Varieties” (the GEAR Network), which funded an international trip to collaborate on this paper
    This work is in the public domain.
  • Journal: Trans. Amer. Math. Soc. 372 (2019), 4211-4237
  • MSC (2010): Primary 57M50, 30F40
  • DOI: https://doi.org/10.1090/tran/7678
  • MathSciNet review: 4009389